# SDR SCNA20240226050

- Difficulty date: February 26, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 70,896 hours, 27,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 754311: DOOR 1L GIRT BAR BRACKET IS LOOSE - - RESOLUTION: SECURED GIRT BAR BRACKET AT L-1 DOOR    REF 25-66-02
